# SDR USAASB04107

- Difficulty date: August 10, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 606171
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EVACUATION LIGHT AT SEAT 22 ABC INOPERATIVE.  MAINTENANCE REPLACED THE SOCKET ASSEMBLY FOR SEAT MOUNTED EMERGENCY EVACUATION LIGHT AT SEAT 22 ABC.  OPERATIONAL CHECK GOOD.  (M)
